MAUDE Adverse Event Report: BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE

BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Model Number IBP4373
Medical Device Problem Codes Leak/Splash (1354); Protective Measures Problem (3015)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted the filter was visible during treatment, and blood leakage was observed from the bundle.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, fifteen minutes to one hour after the start of the hdf (hemodiafiltration) treatment, blood leakage was observed within the reported filter.This was not associated with an hrf (hemodiafiltration reinfusion) filter.A blood leakage (bld) alarm was triggered after thirty minutes.There was nothing unusual observed on the device prior to use.No other defects or damages were found on the product where the leak was observed.Priming was done with normal results.No other products were being utilized with the device.As a result, the extracorporeal kit and dialyzer had to be replaced with a new one from the same product id (identifier) and lot number on the day of the event, without returning blood to the patient.The treatment was completed after the remedial action.The patient was administered a drug due to the event.A total of 300 milliliters (ml) of blood was lost, but no blood transfusion was performed.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CLEARUM HS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Manufacturer (Section D)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT  41037
Manufacturer (Section G)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21632596
Report Number1000312731-2025-00002
Device Sequence Number7489774
Product Code KDI
UDI-Device Identifier08051736004161
UDI-Public08051736004161
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBP4373
Device Catalogue NumberIBP4373
Device Lot Number2409000134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown